Revisit nonlinear differential equations associated with Eulerian polynomials
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1185-1194
https://doi.org/10.4134/BKMS.b160276
Published online July 31, 2017
Dae San Kim and Taekyun Kim
Sogang University, Kwangwoon University
Abstract : In this paper, we present nonlinear differential equations arising from the generating function of the Eulerian polynomials. In addition, we give explicit formulae for the Eulerian polynomials which are derived from our nonlinear differential equations.
Keywords : Eulerian polynomials, higher-order Eulerian polynomials, nonlinear differential equation
MSC numbers : 05A19, 11B83, 34A34
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd